Cipro A cure worse than the ailment

by Ed
(Houston, Texas)


I was prescribed 500 mg of CIPRO twice a day for 7 days. I only took it for 5 days, because I was getting symptomatic with back and elbow pain from it.

The doctor prescribed it to me apparently as a prophylactic because there was no sign that the infection I had was bacterial, and it seems to have gone away on its own, because throughout my course of medication my symptoms went away very slowly. Usually, when I have a bacterial infection the symptoms go away very quickly after the 2nd or 3rd day.

Ever since I took that poison, my body has not been the same. I get pain in various joints on different days. Many of them seem to partially heal, only to hurt again later after use. My left wrists feels like it had a tiny fissure or something, as it is painful if I move it in a particular way. The Dr. that prescribed this crap, recommends taking ibuprofen or advil. But I am afraid it can react with the FQ (if it is still in my Musculoskeltal system).

My mother gave me "Dorixina" (a pain-killer often used in South-american homeopathic medicine), but I am afraid it may still be a corticosteroid.

I can still perform most activities. I can't run right now because my tendons start to hurt. What can I do to help my recovery?


Joshua Answers:

Hi Ed.

Tendonitis is a very different animal from Cipro tendonitis. Tendonitis is simple and easy to deal with. Cipro is very complex (but may be simple, depending).

See: What Is Tendonitis

Hopefully you're just experiencing pain, as opposed to pain from actual tendon damage.

Cipro and Levaquin can be really bad news. Unfortunately, doctors don't know much about the side effects, thus you were prescribed Anti-inflammatory drugs like Ibuprofen because your doctor has no idea what is causing your joint pain etc.

I'd get The Levaquin Tendonitis Solution ebook.

In it you'll learn things like the fluoroquinole antibiotic is only in your system for about 3 days, but it set of a negative chain of reaction in your body systems.

Your body needs certain things to recover and heal. If your body doesn't get those things, it literally can't heal/recover/get back to normal.
Alternately, if it doesn't get enough of those things, recovery will be slow or....never.

1. Where exactly is your pain?

2. Describe your pain. Different flavors?

3. Constant or comes and goes?

4. Getting worse, getting better, staying the same.

5. Did you have any emotional side effects like anxiety, claustrophobia, etc?

6. Dizzy, lightheaded, brain-fog, etc?

7. History of bacterial infections?

8. Overall health before the Cipro?

9. Overall health after the Cipro?

10. Energy levels?

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!




Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.

Comments for Cipro A cure worse than the ailment

Average Rating starstarstarstarstar

Click here to add your own comments

Jan 06, 2013
brain fog, insomnia, and nerve tingling.
by: Anonymous

I took one 500 mg cipro pill four days ago and I have had terrbile brain fog, insomnia, and nerve twitches since. I also have had on and off chest pain. I don't know what to do, if i should try a liver cleanse, if i should use any supplements. Please help. Thank you.


Joshua Comments:

Hi Anonymous.

I'm so sorry to hear that. I'll just assume that you did not take a second Cipro pill. That would be bad.

The symptoms you describe are all Magnesium deficiency symptoms. Levaquin and Cipro cause massive depletion of magnesium from your body.

Hopefully, supplementing with enough Magnesium (anything but magnesium oxide) will help that and/or fix that.

If not, then I highly suggest that you get and follow the plan in The Levaquin Tendonitis Solution ebook.

See also:
Side Effects of Cipro


Cipro Tendonitis

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.